ArticleAmerican journal of ophthalmology case reports2017
Bilateral uveitis following intravenous immunoglobulin administration.
Article in American journal of ophthalmology case reports, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 3 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
3 citing papers in PubMed, 6 citations in OpenAlex.
- IVIG-associated anterior uveitis resolving after switch to subcutaneous immunoglobulin.Immunotherapy advances · 2026Article
- Posner-Schlossman Syndrome in Common Variable Immunodeficiency.Case reports in ophthalmological medicine · 2020Article
- Adverse Effects of Immunoglobulin Therapy.Frontiers in immunology · 2018Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
purposeTo report a case of bilateral acute anterior uveitis in an adult female occurring following the administration of intravenous immunoglobulin (IVIG). OBSERVATIONS: A 44-year-old female patient was commenced on IVIG following presentation to hospital with upper limb neuropathic pain. Within two days, she developed bilateral red, painful photophobic eyes. Examination revealed bilateral acute anterior uveitis and IVIG was ceased. Investigations for autoimmune or infective causes for the uveitis were unremarkable. Complete resolution of the uveitis was achieved with topical corticosteroids and cessation of IVIG. CONCLUSIONS AND IMPORTANCE: Clinicians should be aware of the possibility of uveitis as an adverse effect of IVIG. Early identification of the offending medication and its cessation in this case were associated with a good visual prognosis.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.